# SDR DALA2025021001011

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 78,259 hours, 30,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 A STRING WAS HANGING OUT OF THE L2 DOOR UPON ARRIVAL. CORRECTIVE ACTION: RESECURED L2 ESCAPE SLIDE LANYARD, OK FOR SVC. (6410128)
